# SDR DL76L953499

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Condition: Failed
- Location: Cabin
- Component: OL3071BPEGPL
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING S/C, FOUND 2 LAMPS INOP AT FWD CROSS AISLE PATH LIGHT.  RELAMPED, OPERATION NORMAL.
